# SDR AALA202011169012

- Difficulty date: November 3, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 16,188 hours, 7,322 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: D5391323320000
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CROSS BEAM WITH L=1.0890 INCHES CRACK AT FR 16 AND STR 24L TO 25L.  REPLACED BEAM-CROSS ASSEMBLY IN AVIONICS COMPARTMENT, IAW SRM A319 51-42-11-801 AND 51-72-11-911-001.
